International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 August 2008

Volume 57, Issue 10

Pages 1459–1576

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Short Communications
    1. Boussinesq cut-cell model for non-linear wave interaction with coastal structures (pages 1459–1483)

      D. Z. Ning, J. Zang, Q. Liang, P. H. Taylor and A. G. L. Borthwick

      Article first published online: 27 DEC 2007 | DOI: 10.1002/fld.1656

    2. Continuous and discrete adjoint approaches for aerodynamic shape optimization with low Mach number preconditioning (pages 1485–1504)

      V. G. Asouti, A. S. Zymaris, D. I. Papadimitriou and K. C. Giannakoglou

      Article first published online: 13 NOV 2007 | DOI: 10.1002/fld.1667

    3. Optimal shape design for the time-dependent Navier–Stokes flow (pages 1505–1526)

      Zhiming Gao, Yichen Ma and Hongwei Zhuang

      Article first published online: 27 NOV 2007 | DOI: 10.1002/fld.1673

  2. Short Communications

    1. Top of page
    2. Research Articles
    3. Short Communications

SEARCH

SEARCH BY CITATION